# SDR AALA201711249007

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 7,686 hours, 2,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT LENS MISSING AT 5TH ROW FROM FRONT OF AIRCRAFT.  REPLACED LIGHT LENS IAW AMM 33-51-11.
